# SDR KPVA200724

- Difficulty date: December 8, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N829EX
- Make and model: Dhav DHC8103
- Aircraft serial: 146
- Aircraft time: 39,396 hours, 50,098 cycles
- System (JASC): 3150 · Central Warning
- Part: Smoke Warning
- Condition: False Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(PIREP) BAG SMOKE LIGHT IN FLIGHT.  (MX) PERFORMED SMOKE DETECTION SYSTEM TEST IAW DHC-8 MM 26-12-00 PG 201.  NO DEFECTS NOTED.  SMOKE DETECTORS INSTALLED ARE NR 1) P/N 30-231-43 S/N 182 AND NR 2) P/N 473054 S/N 0285.  BOTH DETECTORS HAVE THE EMI/RFI COPPER SHIELDING TAPE AS PER DEHAVILLAND SB8-26-17.
